Previous |  Up |  Next


Title: Periodic solutions for nonlinear problems with strong resonance at infinity (English)
Author: Capozzi, Alberto
Author: Salvatore, Addolorata
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 23
Issue: 3
Year: 1982
Pages: 415-425
Category: math
MSC: 34C25
MSC: 47H15
MSC: 47J05
MSC: 49G99
MSC: 49R50
idZBL: Zbl 0507.34035
idMR: MR677851
Date available: 2008-06-05T21:12:06Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] P. BARTOLO V. BENCI D. FORTUNATO: Abstract critical point theorems and applications to some nonlinear problems with "strong resonance" at appear. MR 0713209
Reference: [2] V. BENCI: A geometrical index for the group $S^1$ and some applications to the research of periodic solutions of O.D.E. ' appear. Zbl 0447.34040
Reference: [3] G. CERAMI: Un criterio di esistenza per i punti critici su varietà illimitate.Rendiconti dell' Academia di Sc. e Lett, dell' Istituto Lombardo 112 (1978), 332-336. Zbl 0436.58006
Reference: [4] T. KATO: Perturbation theory for linear operators.Springer-Verlag, New York, 1966. Zbl 0148.12601, MR 0203473
Reference: [5] K. THEWS: $T$-periodic solutions of time dependent Hamiltonian systems with a potential vanishing at appear. Zbl 0467.35009, MR 0612616


Files Size Format View
CommentatMathUnivCarol_023-1982-3_1.pdf 682.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo